# SDR C2XA08IA050

- Difficulty date: February 4, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 14,706 hours, 7,766 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2428, THE CREW REPORTED STRONG FUEL SMELL ON TAKEOFF WITH APU POWERING PACKS.  MAINTENANCE OPERATIONALLY CHECKED THE PACKS WITH APU BLEED AIR WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
